Alert archive / Connecticut / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 85, NWS New York, NY

July 31, 2008Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Jul 31, 2008, 4:35 PM EDT for Naugatuck Valley Planning Region, Connecticut. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2008, 4:35 PM EDT (20:35 UTC)
Expired
Jul 31, 2008, 5:15 PM EDT
In force
40 min
Issued by
NWS New York, NY
Area
Storm-based polygon

County Naugatuck Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 62 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:10 PM EDTTSTM WND DMG2 S Hamden, CTTREES AND WIRES DOWN ON DANIEL ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KOKX 312035
SVROKX
CTC009-312115-
/O.NEW.KOKX.SV.W.0085.080731T2035Z-080731T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
435 PM EDT THU JUL 31 2008

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT...

* UNTIL 515 PM EDT...

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF HAMDEN...OR 6 MILES SOUTHEAST OF NAUGATUCK...AND
  MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  HAVEN...WALLINGFORD AND NORTH BRANDFORD.

LAT...LON 4146 7273 4145 7274 4143 7273 4143 7271
      4143 7267 4127 7276 4140 7306 4147 7301
TIME...MOT...LOC 2035Z 289DEG 13KT 4143 7296

$$

GOODMAN
2 follow-up statements
000 
WWUS51 KOKX 312051
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
451 PM EDT THU JUL 31 2008

CTC009-312115-
/O.CON.KOKX.SV.W.0085.000000T0000Z-080731T2115Z/
NEW HAVEN CT-
451 PM EDT THU JUL 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL NEW HAVEN COUNTY...

AT 448 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR HAMDEN...OR 6 MILES NORTH OF NEW HAVEN...MOVING 
SOUTHEAST AT 14 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WALLINGFORD...NORTH HAVEN AND NORTH BRANDFORD. 

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT 
IMMEDIATELY LIKELY...A TORNADO COULD DEVELOP. IF A TORNADO IS 
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4145 7274 4144 7274 4143 7273 4143 7267
      4127 7276 4139 7303 4146 7290 4146 7274
TIME...MOT...LOC 2051Z 310DEG 12KT 4139 7292

$$

GOODMAN
000 
WWUS51 KOKX 312108
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
508 PM EDT THU JUL 31 2008

CTC009-312117-
/O.EXP.KOKX.SV.W.0085.000000T0000Z-080731T2115Z/
NEW HAVEN CT-
507 PM EDT THU JUL 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEW HAVEN COUNTY WILL
EXPIRE AT 515 PM EDT...

THE THUNDERSTORM HAS WEAKENED...AND NO LONGER APPEARS TO BE SEVERE. 
HOWEVER...IT MAY STILL PRODUCE BRIEF HEAVY RAIN AND GUSTY WINDS AS 
IT MOVES TOWARD LONG ISLAND SOUND JUST EAST OF NEW HAVEN. 

LAT...LON 4145 7274 4144 7274 4143 7273 4143 7267
      4127 7276 4139 7303 4146 7290 4146 7274
TIME...MOT...LOC 2107Z 310DEG 12KT 4136 7287

$$

GOODMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:58 PM EDT, 37 minutes earlier.

Area forecast discussion, Jul 31, 3:58 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
358 PM EDT THU JUL 31 2008

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE THROUGH THE TRI-STATE AREA EARLY THIS
EVENING FOLLOWED BY HIGH PRESSURE ON FRIDAY. A COLD FRONT WILL
APPROACH ON SATURDAY...AND PUSH EAST OF THE AREA BY SUNDAY
MORNING. HIGH PRESSURE THEN RETURNS FOR THE START OF THE NEW
WEEK...WITH A WARM FRONT APPROACHING FROM THE SOUTH TUESDAY AND
THEN A COLD FRONT ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WIDELY SCT CONVECTION WILL REMAIN A POSSIBILITY THROUGH EARLY THIS
EVENING WITH THE PASSAGE OF A WEAK COLD FRONT AND MID LEVEL SHORT
WAVE TROUGH. THE BEST CHANCE WILL BE EAST OF NYC AND THE LOWER
HUDSON VALLEY WHERE DEEPER LOW-LEVEL MOISTURE RESIDES. THE SHEAR
IS WEAK AND MLU CAPES ARE BETWEEN 1000-1500 J/KG...SO ANY SEVERE
CONVECTION SHOULD BE EXTREMELY ISOLATED.

CONVECTION QUICKLY DISSIPATES EARLY THIS EVENING WITH MOSTLY
CLEAR SKIES TO FOLLOW. OVERNIGHT LOWS WILL BE A FEW DEGREES ABOVE
NORMAL...RANGING FROM THE MID 60S IN THE COLDER SUBURBS TO THE
LOWER 70S IN NYC.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
MEAN TROUGH REMAINS SITUATED ACROSS EASTERN CANADA AND THE NORTHEAST
DURING THIS PERIOD WITH MAJOR AMPLIFICATION OF A SHORT WAVE TROUGH
DROPPING ACROSS THE UPPER MIDWEST AND GREAT LAKES ON FRI AND INTO
THE NE ON SAT. UPPER TROUGH HEIGHT ANOMALIES ARE 1 TO 2 STANDARD
DEVIATIONS BELOW NORMAL ON SAT AND THEN 2 TO 3 ON SUN. ASSOCIATED
COLD FRONT MOVES ACROSS THE FORECAST AREA DURING THE AFTERNOON AND
EARLY EVENING HOURS SAT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS.
LOWERING HEIGHTS ALOFT AND STRENGTHENING MID LEVEL WINDS WILL AID
STRONG TO LOCALIZED SEVERE CONVECTION. THE ONE LIMITING FACTOR
WILL BE LACK OF INSOLATION WITH ABUNDANT CLOUD COVER DURING THE
DAY. DAYTIME HIGHS WILL BE AT OR JUST BELOW NORMAL.

ON SAT NIGHT...CONDITIONS DRY OUT WITH SFC COLD FRONT PUSHING
OFFSHORE. WITH VIGOROUS UPPER TROUGH SLIDING INTO THE AREA...
HAVE DECIDED TO MAINTAIN SLIGHT CHC POPS OVERNIGHT.

ON SUN...UPPER TROUGH AXIS SLIDES EAST OF THE FORECAST AREA...
HOWEVER...INSTABILITY SHOWERS CAN NOT BE RULED OUT DUE TO RESIDUAL
LOW-LEVEL MOISTURE AND STEEP LAPSE RATES. HIGH TEMPS WILL BE A FEW
DEGREES ABOVE NORMAL THIS DAY AS NW WINDS ADVECT DRIER...COOLER
AIR INTO THE FORECAST AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
OVERALL MEAN UPPER PATTERN ACROSS THE CONUS THROUGH MON REMAINS
PRETTY MUCH STATUS QUO WITH TROUGHING IN THE PACIFIC NORTHWEST AND
NORTHEAST WITH RIDGING ACROSS THE SOUTHERN HALF OF THE COUNTRY.
HEIGHTS WILL RISE ON TUE AS TROUGH MOVES EAST AND THE RIDGE OVER
THE PLAINS AND SE TRIES TO BUILD INTO THE NORTHEAST...BUT A VORTEX
OVER HUDSON BAY WILL CAUSE A SQUEEZE PLAY OVER THE NORTHERN PLAINS
INTO THE NORTHEAST WITH THE FLOW FLATTENING. THIS WILL RESULT IN
ABOVE NORMAL TEMPERATURES THE FIRST HALF OF THE WEEK...BUT THE
EXTREME HEAT WILL REMAIN CONFINED TO THE OHIO VALLEY...MID
ATLANTIC AND SE. BY THU...THE RIDGE OVER THE SE BREAKS DOWN AND
THE VORTEX SLIDES SE INTO SE CANADA WITH MORE SEASONABLE
TEMPERATURES RETURNING.

IN TERMS OF PRECIPITATION...MAY HAVE A LINGERING SHOWER/TSTM FROM
DIURNAL CONVECTION SUN EVE MAINLY ACROSS ERN HALF OF THE CWA AS
TROUGH AXIS MOVES EAST. THEN DRY THROUGH TUE NIGHT WITH HIGH
PRESSURE IN PLACE. WARM FRONT PASSES NW OF THE AREA ON WED. CANT
RULE OUT A SHOWER OR TSTM MAKING IT INTO WESTERN PARTS OF THE AREA
SO HAVE SCHC POPS. UNSETTLED WX LIKELY CONTINUES THROUGH THU AS A
COLD FRONT APPROACHES WED NIGHT AND MOVES THROUGH SLOWLY...POSSIBLY
STALLING OUT JUST SOUTH OF LONG ISLAND.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A WEAK TROUGH OF LOW PRESSURE EXTENDING SOUTH ACROSS EASTERN NY
STATE...NEW YORK CITY AND COASTAL NJ WILL MOVE SLOWLY EAST THROUGH
18Z FRIDAY. LOW LEVEL MOISTURE WILL CONVERGE IN NARROW BANDS EAST
OF THIS TROUGH...MAINLY ACROSS LONG ISLAND AND CT THROUGH EVENING.
SCT SHOWERS AND TSTMS WILL OCCUR IN THESE BANDS...WHICH WOULD
PRODUCE MVFR CIGS AND VSBY. OTHERWISE...MVFR HAZE IS LIKELY ACROSS
LONG ISLAND AND CT WITH VFR CONDITIONS PREVAILING FROM NYC N AND W.

SFC WINDS ARE FORECAST TO DECOUPLE FROM THE UPPER FLOW SHORTLY
AFTER SUNSET...WHICH COULD LEAD TO IFR FOG AND/OR STRATUS AT KGON
BY 06Z TONIGHT.

OTHERWISE...A LIGHT NW FLOW WILL MIX DOWN TOWARD THE SURFACE SOON
AFTER SUNRISE WHICH WILL BE FOLLOWED BY THE DEVELOPMENT OF LOCAL
AREA SEA BREEZES BY LATE MORNING INTO THE AFTERNOON.

OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...VFR CONDITIONS ARE
FORECAST TO PERSIST THROUGH FRIDAY NIGHT. AS A STRONGER COLD FRONT
MOVES EAST TOWARD THE AREA...MORE NUMEROUS SHOWERS AND TSTMS ARE
LIKELY WITH MVFR CONDITIONS DURING SAT. HIGH PRES IS FORECAST TO
BUILD SE ACROSS THE REGION SUNDAY FOLLOWED BY ANOTHER COLD FRONT
BY TUESDAY. NW WINDS COULD INCREASE TO AROUND 15 KT DURING SUNDAY
IN FAIR WEATHER.

&&

.MARINE...
GENERALLY TRANQUIL CONDITIONS IN TERMS OF WINDS AND SEAS EXPECTED
THROUGH THE PERIOD. ISOLATED CONVECTION ACROSS WATERS THROUGH
EARLY THIS EVENING AS A WEAK COLD FRONT CROSSES THE WATERS.

ANOTHER COLD FRONT SLOWLY CROSSES THROUGH THE REGION SAT...WITH WEAK
WAVE DEVELOPMENT POSSIBLE ACROSS THE WATERS. THIS MAY BRING THE NEXT
CHANCE OF CONVECTION TO WATERS.

CONDITIONS EXPECTED TO REMAIN BELOW ADVISORY LEVELS FROM SUN NIGHT
INTO TUE. SEAS COULD APPROACH SCA LEVELS ON THE OCEAN TUE/TUE
NIGHT UNDER A STRENGTHENING SOUTHERLY FLOW...BUT CURRENTLY THINK
THEY WILL REMAIN JUST BELOW.

&&

.HYDROLOGY...
NEXT EXPECTED WIDESPREAD PRECIPITATION EVENT WHICH COULD HAVE
A HYDROLOGIC IMPACT ON THE CWA IS WITH THE COLD FRONTAL PASSAGE
THIS WEEKEND. POTENTIAL AT THIS TIME LOOKS TO BE BETWEEN ONE-HALF
AND ONE INCH OF RAINFALL ON SAT.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...DW
NEAR TERM...DW
SHORT TERM...DW
LONG TERM...AL
AVIATION...GC
MARINE...AL/DW
HYDROLOGY...DW
Hazardous weather outlook, Jul 31, 7:41 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
741 AM EDT THU JUL 31 2008

ANZ330-335-340-345-350-353-355-011145-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
741 AM EDT THU JUL 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ338-NJZ002>006-011-NYZ067>081-011145-
NEW YORK HARBOR-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-
UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
741 AM EDT THU JUL 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-011145-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
741 AM EDT THU JUL 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND LARGE HAIL LATE THIS MORNING INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jul 31, 4:30 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
430 PM EDT THU JUL 31 2008

CTZ006-010-312115-
NORTHERN NEW HAVEN-SOUTHERN NEW HAVEN-
430 PM EDT THU JUL 31 2008

...STRONG THUNDERSTORM WILL IMPACT CENTRAL NEW HAVEN COUNTY...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEACON FALLS...OR NEAR NAUGATUCK...AND
MOVING EAST AT 16 MPH.

THIS STORM WILL BE...
  NEAR HAMDEN BY 450 PM.
  NEAR NORTH HAVEN BY 455 PM.
  NEAR WALLINGFORD BY 500 PM.
  5 MILES NORTH OF NORTH BRANDFORD BY 515 PM.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

GOODMAN

Nearby

Severe Thunderstorm Warnings in Connecticut, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.